Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Turkish Journal of Analysis and Number Theory. 2018, 6(6), 152-154
DOI: 10.12691/tjant-6-6-1
Open AccessArticle

Analytical Solutions of One-Dimensional Convection-Diffusion Problems

Hatıra Günerhan1,

1Department of Mathematics, Faculty of Education, Kafkas University, Kars, Turkey

Pub. Date: November 05, 2018

Cite this paper:
Hatıra Günerhan. Analytical Solutions of One-Dimensional Convection-Diffusion Problems. Turkish Journal of Analysis and Number Theory. 2018; 6(6):152-154. doi: 10.12691/tjant-6-6-1


This paper first describes RDTM and then uses Reduced RDTM to compute an approximate solution of the one-dimensional convection-diffusion problems. The method provides the solution quickly in the form of a convergent series. Our method reduces the computational difficulties existing in the other traditional methods. To show the efficacy of the results, three examples are considered.

reduced differential transform method (RDTM) nonhomogeneous convection-diffusion problem ne-dimensional convection-diffusion problems

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/


[1]  Jain, M.K., Tariq, A., Numerical solution of stiff and convection-diffusion equations using adaptive spline function approximation, Applied Mathematical Modelling,7(1), 57-62, 1983.
[2]  Codina, R., Comparison of Some Finite-Element Methods for Solving the Diffusion-Convection-Reaction Equation, Computer Methods in Applied Mechani – gineering, 156(1), 185-210,1998.
[3]  Salkuyeh, D.K.. On the finite difference approximation to the convection diffusion equation, Appl. Math. Comput, 179, 79-86, 2006.
[4]  Aminikhah, H., and Alavi, J., Numerical Solution of Convection-Diffusion Equation Using Cubic B-Spline Quasi-Interpolation, Thai Journal of Mathematics, 14 (3), 599-613, 2016.
[5]  Ismail, H.N.A., Elbarbary, E.M.E., and Salem, G.S.E., Restrictive Taylor’s approximation for solving convection-diffusion equation, Appl. Math. Comput., 147, 355-363, 2004.
[6]  Dehghan, M., On the Numerical solution of Dimensional Convection-Diffusion Equation, Mahtical Problems in Engineering, 2005(1), 61-74, 2005.
[7]  Mohammadi, R., Exponential B-Spline Solution of Convection-Diffusion Equations, Applied Mathematics, 4, 933-944, 2013.
[8]  Dehgan, M., Weighted Finite Difference Techniques for the One-Dimensional Advection Diffusion Equation, Applied Mathematics and Computation, 147(2), 307-319, 2004.
[9]  LD, S., ZW, J., TS, J., Numerical Method for One-Dimensional Convection-diffusion Equation Using Radical Basis Functions, J Phys Math, 6(1), 136, 2015.
[10]  Ravi Kanth, A.S.V., a and Deepika, Numerical Solutions for Convection-Diffusion Equation through Non-Polynomial Spline, MATEC Web of Conferences 57, 05004, 2016.
[11]  Mittal, R.C. and Jain, R.K., Redefined Cubic B-Splines Collocation Method for Solving Convection-D usion Equations, Applied Mathematical Modelling, 36(11), 5555-5573, 2012,
[12]  Keskin, Y., Ph.D Thesis, Selcuk University, Turkey, 2010.
[13]  Benhammouda, B., Vazquez-Leal, H., and Sarmiento-Reyes A., Modified Reduced Differential Transform Method for Partialm Differential-Algebraic Equations, SpringerPlus, 4(1), 1-9, 2015.